# SDR AUS20011151

- Difficulty date: October 30, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Condition: Failed
- Location: Engine Rpm
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE N1 INDICATION FAILED FOLLOWING TAKEOFF. INDICATION RETURNED PRIOR TO LANDING. INVESTIGATION COULD FIND NO CAUSE FORTHE DEFECT.
